# SDR SIMA200226106

- Difficulty date: September 16, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 163500112
- Part serial: 3300
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK - FLT 4548 - CREW REPORTED A NOTICEABLE BURNING SMELL IN THE COCKPIT STARTING DURING CLIMB-OUT.  AT APPROXIMATELY 14,000 FEET THE SMELL VARIED FROM VERY STRONG TO BARELY NOTICEABLE WITH NO VISIBLE SMOKE SEEN.  THE CREW DIVERTED TO JFK AND LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD IAW EMB MM.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
